MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT
Model Number 18080302
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient dislocated a few days after the original surgery, x-rays showed that the cup had ?spun out? taking the screw with it out of the acetabulum.The shell was revised for a zimmer continuum shell with 3 screws.A new microport femoral head was used.The patient may have performed an movement beyond what was advised for patients immediately after a thr.

Brand Name
CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13017537
Report Number3010536692-2021-00535
Device Sequence Number14734351
Product Code HWC
UDI-Device IdentifierM684180803021
UDI-PublicM684180803021
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K864626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number18080302
Device Catalogue Number18080302
Device Lot Number1840880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale